# SDR SWAA2017052413980

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 47,602 hours, 27,751 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101054
- Part serial: 12814
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN CABIN.  R&R EQUIP COOLING EXHAUST NORMAL FAN PER MM.
